# SDR UALA2012083104917

- Difficulty date: August 30, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 69,453 hours, 13,255 cycles
- Engine: Pwa PW4077
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987003
- Part serial: 28
- Condition: Faulty
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF RADIO - TUNING PROBLEM.  IN REF TO CH3708, RIGHT COUPLER WAS REPLACED.  STILL NEED LEFT COUPLER REPLACED.  REPLACED LEFT COUPLER PER AMM, OP CHECK NORMAL.
